MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER
Model Number H938173
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: unique identifier (udi) #: the lot number (10) is unknown; therefore, the udi number only will contain the device identifier (01).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a non-vented high-volume inlet leaked from an unspecified location.This occurred during setup.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d9, h3, h6(update codes), h11.H11: the actual device and a photograph of the sample were provided for evaluation.Visual inspection was performed on the photo sample, and leakage was identified as some liquid droplets were observed; however, during the visual inspection of the returned sample, no defects were observed.Functional testing was performed on the returned sample, and an issue of leakage was observed or encountered during testing.The cause of the issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXACTAMIX
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
PLASTICOS Y MATERIAS PRIMAS PYMPSA
3609-2 juan de la barrera
parque industrial el alamo
guadalajara, jalisco 44490
MX   44490
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24760367
Report Number1416980-2026-01155
Device Sequence Number21440181
Product Code LHI
UDI-Device Identifier00085412475783
UDI-Public(01)00085412475783
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K002705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberH938173
Device Catalogue NumberH938173
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown